Open Access
Translator Disclaimer
March, 1980 Properties of Some Estimators for the Errors-in-Variables Model
Wayne A. Fuller
Ann. Statist. 8(2): 407-422 (March, 1980). DOI: 10.1214/aos/1176344961

Abstract

The limiting behavior of estimators for several errors-in-variables models is investigated. It is assumed that an estimator of the covariance matrix of the measurement error is available. Models are delineated on the basis of the prior knowledge of the error structure. In all cases the limiting distribution of the estimators, standardized by $n^{\frac{1}{2}}$, is normal. Modifications of the estimators that guarantee finite moments and improve the small sample behavior of the estimators are presented.

Citation

Download Citation

Wayne A. Fuller. "Properties of Some Estimators for the Errors-in-Variables Model." Ann. Statist. 8 (2) 407 - 422, March, 1980. https://doi.org/10.1214/aos/1176344961

Information

Published: March, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0426.62050
MathSciNet: MR560737
Digital Object Identifier: 10.1214/aos/1176344961

Subjects:
Primary: 62J99
Secondary: 62H25 , 62P15 , 62P20 , 62P25

Keywords: errors in variables , functional model , response error

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 2 • March, 1980
Back to Top